# SDR C2XA98IA152

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: S5337121415064
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CENTER AND AFT CARGO DOOR LATCH FITTINGS DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE FITTINGS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
